MathSciNet Relay Station
MathSciNet bibliographic data
MR2720187 (2012a:18006) 18A40 (18C20 18D05)
Dawson, Robert; Paré, Robert; Pronk, Dorette The span construction. Theory Appl. Categ. 24 (2010), No. 13, 302–377.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement